Skip to main content
Log in

Existence of 2π-periodic solutions for the non-dissipative Duffing equation under asymptotic behaviors of potential function

  • Original Paper
  • Published:
Zeitschrift für angewandte Mathematik und Physik ZAMP Aims and scope Submit manuscript

Abstract.

In this paper,we give the existence conditions of periodic solutions for non-dissipative forced Duffing equations by asymptotic behaviors of potential under crossing resonant points, improving some known results to some extent.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to W. B. Liu.

Additional information

Received: November 12, 2003; revised: August 19, 2004

Rights and permissions

Reprints and permissions

About this article

Cite this article

Liu, W.B., Li, Y. Existence of 2π-periodic solutions for the non-dissipative Duffing equation under asymptotic behaviors of potential function. Z. angew. Math. Phys. 57, 1–11 (2005). https://doi.org/10.1007/s00033-005-0019-4

Download citation

  • Issue Date:

  • DOI: https://doi.org/10.1007/s00033-005-0019-4

Mathematics Subject Classification (2000).

Keywords.

Navigation